# SDR 2014FA0000181

- Difficulty date: March 25, 2014
- Submitted: March 25, 2014
- Operation: General aviation
- Aircraft: N337DP
- Make and model: Aviat A-1C-180
- Aircraft serial: 3144
- Aircraft time: 390 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Screw
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SCREWS ON THE OUTER PANELS ON THE FUSELAGE ARE HITTING THE FRAME ALL AROUND THE LOWER SECTION OF THE FRAME. SCREWS SEEM TO BE TO LONG AND ARE ERODING THE FRAME TUBING IN CERTAIN AREAS. THIS SEEMS TO BE A FLAW IN THE DESIGN OF THE MANUFACTURER. IT SEEMS THE SCREWS ARE TO LONG AND ARE RUBBING ON THE FRAME. THIS IS OCCURRING ON EVERY METAL PANEL ON THE LOWER ATTACH ROWS.
